On extension of vector polymeasures

Ivan Dobrakov

Czechoslovak Mathematical Journal (1988)

  • Volume: 38, Issue: 1, page 88-94
  • ISSN: 0011-4642

How to cite

top

Dobrakov, Ivan. "On extension of vector polymeasures." Czechoslovak Mathematical Journal 38.1 (1988): 88-94. <http://eudml.org/doc/13684>.

@article{Dobrakov1988,
author = {Dobrakov, Ivan},
journal = {Czechoslovak Mathematical Journal},
keywords = {integration with respect to operator-valued polymeasures; uniform polymeasures},
language = {eng},
number = {1},
pages = {88-94},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On extension of vector polymeasures},
url = {http://eudml.org/doc/13684},
volume = {38},
year = {1988},
}

TY - JOUR
AU - Dobrakov, Ivan
TI - On extension of vector polymeasures
JO - Czechoslovak Mathematical Journal
PY - 1988
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 38
IS - 1
SP - 88
EP - 94
LA - eng
KW - integration with respect to operator-valued polymeasures; uniform polymeasures
UR - http://eudml.org/doc/13684
ER -

References

top
  1. Diestel J., Uhl J. J., Vector measures, Amer. Math. Soc. Surveys, No. 15, Providence, 1977. (1977) Zbl0369.46039MR0453964
  2. Dobrakov I., On integration in Banach spaces, VIII (Polymeasures), Czech. Math. J. Zbl0688.28002
  3. Dobrakov I., Farková J., On submeasures II, Math. Slovaca 30, 1980, 65-81. (1980) Zbl0428.28001MR0568216
  4. Dobrakov I., On extension of Baire submeasures, Math. Slovaca 35, 1985, 37-42. (1985) Zbl0606.28010MR0783960
  5. Dunford N., Schwartz J. T., Linear operators. Part I, Interscience, New York, 1958. (1958) Zbl0084.10402
  6. Gould G. G., 10.1112/plms/s3-15.1.193, Proc. London Math. Soc. (3) 15, 1965, 193-225. (1965) Zbl0138.38403MR0174694DOI10.1112/plms/s3-15.1.193
  7. Halmos P. R., Measure theory, D. Van Nostrand, 1950. (1950) Zbl0040.16802MR0033869
  8. Kluvánek I., The extension and closure of vector measures, in: Vector and operator valued measures and applications. Edited by D. H. Tucker, H. B. Maynard, Academic Press, Inc., New York-London, 1973, 175-190. (1973) Zbl0302.28009MR0335741
  9. Walker H. D., Uniformly additive families of measures, Bull. Math. Soc. Sci. Math. Roum., 18, 1974, 217-224. (1974) Zbl0321.28003MR0409760
  10. Ylinen K., On vector bimeasures, Annali Mat. Рurа Appl. (4) 117, 1978, 115-138. (1978) Zbl0399.46032MR0515957

Citations in EuDML Documents

top
  1. Ivan Dobrakov, On extension of vector polymeasures. II.
  2. Ivan Dobrakov, On integration in Banach spaces, VII
  3. Ivan Dobrakov, On integration in Banach spaces, IX. Integration with respect to polymeasures
  4. Ivan Dobrakov, On integration in Banach spaces, XII. Integration with respect to polymeasures
  5. Ivan Dobrakov, On integration in Banach spaces, XI. Integration with respect to polymeasures
  6. Ivan Dobrakov, Representation of multilinear operators on × C 0 ( T i )
  7. Ivan Dobrakov, On integration in Banach spaces, XIII. Integration with respect to polymeasures

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.